Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 25, Number 116

All articles in this issue are freely accessible.

Matrix representations of nonlinear equation iterations—Application to parallel computation
John R. Rice.
Math. Comp. 25 (1971), 639-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303714
Convergent generalized monotone splitting of matrices
O. L. Mangasarian.
Math. Comp. 25 (1971), 649-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298907
The Dirichlet problem for a class of elliptic difference equations
G. T. McAllister.
Math. Comp. 25 (1971), 655-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306747
A finite-difference method for parabolic differential equations with mixed derivatives
Jan Krzysztof Kowalski.
Math. Comp. 25 (1971), 675-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309322
On the convergence rates of variational methods. I. Asymptotically diagonal systems
L. M. Delves and K. O. Mead.
Math. Comp. 25 (1971), 699-716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311131
Matricial difference schemes for integrating stiff systems of ordinary differential equations
W. L. Miranker.
Math. Comp. 25 (1971), 717-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301939
Convergence of difference methods for initial and boundary value problems with discontinuous data
Bruce Chartres and Robert Stepleman.
Math. Comp. 25 (1971), 729-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303739
On the computation of some Grunsky coefficients relevant to the Bieberbach conjecture
George G. Ross.
Math. Comp. 25 (1971), 733-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310227
A numerical determination of the modulus of doubly connected domains by using the Bergman curvature
J. Burbea.
Math. Comp. 25 (1971), 743-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289758
Roundoff error analysis of the fast Fourier transform
George U. Ramos.
Math. Comp. 25 (1971), 757-768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300488
Infinite sums of roots for a class of transcendental equations and Bessel functions of order one-half
N. Liron.
Math. Comp. 25 (1971), 769-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304726
Series expansions of $W_{k,m}(Z)$ involving parabolic cylinder functions
R. Wong and E. Rosenbloom.
Math. Comp. 25 (1971), 783-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306566
Miniaturized tables of Bessel functions. II
Yudell L. Luke.
Math. Comp. 25 (1971), 789-795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298887
Table for third-degree spline interpolation using equi-spaced knots
W. D. Hoskins.
Math. Comp. 25 (1971), 797-801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298873
Obtaining cubatures for rectangles and other planar regions by using orthogonal polynomials
Richard Franke.
Math. Comp. 25 (1971), 803-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300440
On the remainder in quadrature rules
P. D. Tuan.
Math. Comp. 25 (1971), 819-826
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298949
Some polynomials for complex quadrature
David K. Kahaner.
Math. Comp. 25 (1971), 827-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298941
Minimal quadratures for functions of low-order continuity
L. W. Johnson and R. D. Riess.
Math. Comp. 25 (1971), 831-835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298940
Gauss’s ternary form reduction and the $2$-Sylow subgroup
Daniel Shanks.
Math. Comp. 25 (1971), 837-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297737
Pseudo-random numbers. The exact distribution of pairs
U. Dieter.
Math. Comp. 25 (1971), 855-883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298727
Covering the set of integers by congruence classes of distinct moduli
S. L. G. Choi.
Math. Comp. 25 (1971), 885-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297692
Algorithms for Hermite and Smith normal matrices and linear Diophantine equations
Gordon H. Bradley.
Math. Comp. 25 (1971), 897-907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301909
Large intervals between consecutive primes
J. H. Cadwell.
Math. Comp. 25 (1971), 909-913
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0299567
Unitary amicable numbers
Peter Hagis.
Math. Comp. 25 (1971), 915-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0299551
Some numerical evidence concerning the uniqueness of the Markov numbers
D. Rosen and G. S. Patterson.
Math. Comp. 25 (1971), 919-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300972
A note on Chowla’s function
M. Lal and A. Forbes.
Math. Comp. 25 (1971), 923-925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297685
The square root of $2$ to $1,000,000$ decimals
Jacques Dutka.
Math. Comp. 25 (1971), 927-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298857
Reviews and Descriptions of Tables and Books
Math. Comp. 25 (1971), 935-942
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: “On the converse of Fermat’s theorem. II” (Amer. Math. Monthly 56 (1949), 300–309)
D. H. Lehmer.
Math. Comp. 25 (1971), 943-944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400630
Table errata: “On the converse of Fermat’s theorem” (Amer. Math. Monthly 43 (1936), 347–354)
D. H. Lehmer.
Math. Comp. 25 (1971), 943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400629
Table Errata
Math. Comp. 25 (1971), 943-945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum
Math. Comp. 25 (1971), 947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum to: “The calculation of multidimensional Hermite polynomials and Gram-Charlier coefficients” (Math. Comp. 24 (1970), 537–545) by Berkowitz and F. J. Garner
S. Berkowitz.
Math. Comp. 25 (1971), 947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400655
Indices
Math. Comp. 25 (1971), 949-965
Abstract, references and article information
Full-text PDF Free Access     Request Permissions